# SDR AALA2019121099008

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 58,832 hours, 26,309 cycles
- Engine: Iae V2524A5
- Engine time: 57,183 hours, 22,393 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SMALL HINT OF OIL SMELL FROM THE PACKS IN CRUISE. ON DESCENT ODOR INCREASED TO A VERY LARGE SMELL. MAINTENANCE FOUND OIL LEAKING FROM APU BEARING CAVITY LUBRICATION TUBES. MAINTENANCE REMOVED AND REPLACED APU TURBINE BEARING CAVITY LUBRICATION TUBES PACKINGS IAW AMM 49-91-53-400-001-A. LEAK CHECKS GOOD.
